Permeability performance of controlled permeable formwork liner  influenced by geometric parameters

Tian Zhenghong, Wang Hui, Zheng Dongjian, Meng Siyu, Wang Xiao

Journal of Jiangsu University(Natural Science Edition) ›› 2009, Vol. 30 ›› Issue (5) : 523-527.

PDF(341 KB)
全国中文核心期刊
中国科技核心期刊
RCCES核心期刊
SCD核心期刊
PDF(341 KB)
Journal of Jiangsu University(Natural Science Edition) ›› 2009, Vol. 30 ›› Issue (5) : 523-527. DOI: 10.3969/j.issn.1671-7775.2009.05.022
Article

Permeability performance of controlled permeable formwork liner  influenced by geometric parameters

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}[J]. {{journal.qiKanMingCheng_EN}}, 2009, 30(5): 523-527 https://doi.org/10.3969/j.issn.1671-7775.2009.05.022

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(341 KB)

Accesses

Citation

Detail

Sections
Recommended

/